MAUDE Adverse Event Report: DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR

DEXCOM, INC. T:SLIM G4 SYSTEM; CONTINUOUS GLUCOSE MONITOR
Model Number 9438-05
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per the tandem user guide, the system is intended for use in an electromagnetic environment typically found in the home, at work, retail stores, and places of leisure, where daily activities occur.For specific concerns about a particular rf transmitter interfering with your system¿s operation.Please contact the cgm transmitter manufacturer for its rated power and frequency.No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the transmitter lost connection with the pump for an unspecified duration of time.Reportedly, the customer was around a radio wave tower, and connection is regained once leaving.No additional patient information was available.

Brand Name
T:SLIM G4 SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key10718050
Report Number3013756811-2020-115521
Device Sequence Number16922068
Product Code OYC
UDI-Device Identifier10386270000047
UDI-Public(01)10386270000047
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9438-05
Device Catalogue NumberSTT-GL-003
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2020
Initial Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR